# SDR IPXA2021071871800

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139503
- Condition: Punctured
- Location: Sta 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPSTA. 6-30 TO 6-50 BETWEEN LONG. 46R-47R SKIN IS BENT INWARDSACCOMPLISHED SPLICE REPAIR TO THE OUTER SKIN P/N ADA3139-503 PER EO MD11-5330-80805-A
